MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722LNAL
Medical Device Problem Codes Communication or Transmission Problem (2896); Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.Customer¿s blood glucose level was 400 mg/dl.Customer had a problem with the plunger on the back of the reservoir that was sticking out, stated that there were a crack around the reservoir window, 3 to 4 of an inch by the reservoir compartment and drive support cap.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device pass displacement test.Device received with cracked reservoir tube window, cracked case from reservoir tube window corners and cracked reservoir tube lip.The drive support disk was inspected and found loose/protruded.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9840712
Report Number2032227-2020-101836
Device Sequence Number765018
Product Code OYC
UDI-Device Identifier00613994409539
UDI-Public(01)00613994409539
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722LNAL
Device Catalogue NumberMMT-722LNAL
Device Lot NumberA000114715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight68